# SDR VNAA202409110006

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RBL 9 FLOOR SUPPORT BETWEEN FS 1000 AND FS 1031.   REPAIRED RBL9 FLOOR BEAM BETWEEN F.S. 1000 TO F.S. 1031 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND MHIR REO 670-53-61-2316 REV --.
